# SDR UIEA2021072101604

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 2430 · DC Generating System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN TR UNIT STATUS MESSAGE DISPLAYED(  PERFORMED T/S PER FIM 24-32 F/T 803, NO DEFECTS NOTED, SYSTEM OPS CHECK NORMAL.  )
